MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 2 MM X 3 CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 2 MM X 3 CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035442030
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Headache (1880)
Date of Event 09/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the sixth of 6 reports.Subject device remains implanted.
 
Event or Problem Description
The patient underwent successful stent-assisted coil embolization of an aneurysm located in the basilar apex.Post-procedure the patient was neurologically assessed as having a mrs of 1.One day post-procedure, the patient experienced headache that is ongoing.Medication (non-specified) was required.According to the physician, the headache was possibly related to the procedure, to the stent, and to the coils (subject devices).
 
Additional Manufacturer Narrative
Expiration date: added.Manufacturing date: added.The device history record (dhr) review confirms that the device met all material, assembly and performance specifications.The subject device was not returned for analysis; therefore, physical as well as a functional testing could not be performed.However, headache is a known risk associated with endovascular procedures and noted as such in the device directions for use (dfu).Therefore, an assignable cause of anticipated procedural complication was assigned to this event.
 
Event or Problem Description

Brand Name
TARGET 360 NANO 2 MM X 3 CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key7156432
Report Number3008881809-2018-00011
Device Sequence Number853906
Product Code HCG
UDI-Device Identifier07613252600312
UDI-Public(01)07613252600312(17)190731(10)19155313
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K113412
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Model NumberM0035442030
Device Catalogue NumberM0035442030
Device Lot Number19155313
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/07/2017
Supplement Date Received by Manufacturer01/12/2018
Initial Report FDA Received Date01/01/2018
Supplement Report FDA Received Date02/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5 TARGET COILS (STRYKER)
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age62 YR